Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Telecommunications and Radio Engineering
SJR: 0.202 SNIP: 0.2 CiteScore™: 0.23

ISSN Imprimer: 0040-2508
ISSN En ligne: 1943-6009

Volumes:
Volume 78, 2019 Volume 77, 2018 Volume 76, 2017 Volume 75, 2016 Volume 74, 2015 Volume 73, 2014 Volume 72, 2013 Volume 71, 2012 Volume 70, 2011 Volume 69, 2010 Volume 68, 2009 Volume 67, 2008 Volume 66, 2007 Volume 65, 2006 Volume 64, 2005 Volume 63, 2005 Volume 62, 2004 Volume 61, 2004 Volume 60, 2003 Volume 59, 2003 Volume 58, 2002 Volume 57, 2002 Volume 56, 2001 Volume 55, 2001 Volume 54, 2000 Volume 53, 1999 Volume 52, 1998 Volume 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v64.i8.10
pages 603-614

Surface Currents Induced by an E-Polarized Wave on Curvilinear Strips

G. I. Koshovy
M. Zhukovsky National Aerospace University (Kharkov Aviation Institute), 17, Chkalov St., Kharkiv, 61070, Ukraine

RÉSUMÉ

The problem of scattering of an E-polarized electromagnetic wave by a cylindrical strip which cross-section is an arc of a smooth curve, has been reduced to a singular first-kind integral equation in reference to the surface current density. The obtained equation is convenient both to apply the mechanical quadrature method and to transform this equation into a second-kind equation by the regularization method. A wide class of arcs is studied. The class includes both parabolic arcs and quite compound arcs which have many extreme points. Besides a general dynamic model of the problem, a quasi-static model is proposed. This model admits a simple explicit solution. Numerical calculation and comparison of the results are given.


Articles with similar content:

Behavior of the System of Noncircular Holes in a Halfspace with a Free Boundary under the Impact of Stationary SH-waves
Journal of Automation and Information Sciences, Vol.44, 2012, issue 8
Boris E. Panchenko
System of Elastic Noncircular Fibres in a Half-space with a Free Boundary under the Action of Stationary SH-waves
Journal of Automation and Information Sciences, Vol.45, 2013, issue 12
Boris E. Panchenko
Electromagnetic Wave Scattering by Strip Systems with a Variable Fractal Dimension
Telecommunications and Radio Engineering, Vol.67, 2008, issue 15
G. I. Koshovy
Electromagnetic Wave Scattering by Pre-Fractal Structures of Cylindrical Strips
Telecommunications and Radio Engineering, Vol.67, 2008, issue 14
G. I. Koshovy
AVERAGING EQUATIONS OF MATHEMATICAL PHYSICS WITH COEFFICIENTS DEPENDENT ON COORDINATES AND TIME
Nanoscience and Technology: An International Journal, Vol.8, 2017, issue 4
Vladimir I. Gorbachev